# SDR AALA20170105019

- Difficulty date: January 4, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 4,375 hours, 1,660 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. BRAKE SYSTEM 2 FAULT ANNUNCIATED AS POWER WAS ADVANCED FOR TAKEOFF. TAKE OFF ABORTED. QRH PROCEDURE ACCOMPLISHED AND FAULT CLEARED. SUBSEQUENT TAKEOFF UNEVENTFUL. ACCOMPLISHED BSCU BITE CHECK IAW AMM 32-46-00 AND TSM 32-51-00 WITH NO FAULTS FOUND.
